IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to follow this author

Lijun Bo

This is information that was supplied by Lijun Bo in registering through RePEc. If you are Lijun Bo , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name:Lijun
Middle Name:
Last Name:Bo
Suffix:
RePEc Short-ID:pbo625
Email:[This author has chosen not to make the email address public]
Homepage:http://lijun.xtreemhost.com/
Postal Address:
Phone:
in new window

  1. Bo, Lijun & Yang, Xuewei, 2012. "Sequential maximum likelihood estimation for reflected generalized Ornstein–Uhlenbeck processes," Statistics & Probability Letters, Elsevier, vol. 82(7), pages 1374-1382.
  2. Bo, Lijun & Song, Renming & Tang, Dan & Wang, Yongjin & Yang, Xuewei, 2012. "Lévy risk model with two-sided jumps and a barrier dividend strategy," Insurance: Mathematics and Economics, Elsevier, vol. 50(2), pages 280-291.
  3. Bo, Lijun & Wang, Yongjin, 2011. "On a stochastic interacting model with stepping-stone noises," Statistics & Probability Letters, Elsevier, vol. 81(8), pages 1300-1305, August.
  4. Bo, Lijun, 2011. "Exponential change of measure applied to term structures of interest rates and exchange rates," Insurance: Mathematics and Economics, Elsevier, vol. 49(2), pages 216-225, September.
  5. Lijun Bo & Yongjin Wang & Xuewei Yang, 2011. "Derivative Pricing Based On The Exchange Rate In A Target Zone With Realignment," International Journal of Theoretical and Applied Finance (IJTAF), World Scientific Publishing Co. Pte. Ltd., vol. 14(06), pages 945-956.
  6. Bo, Lijun & Lefebvre, Mario, 2011. "Mean first passage times of two-dimensional processes with jumps," Statistics & Probability Letters, Elsevier, vol. 81(8), pages 1183-1189, August.
  7. Bo, Lijun & Wang, Yongjin & Yang, Xuewei, 2010. "Markov-modulated jump-diffusions for currency option pricing," Insurance: Mathematics and Economics, Elsevier, vol. 46(3), pages 461-469, June.
  8. Lijun Bo & Yongjin Wang & Xuewei Yang, 2010. "Some integral functionals of reflected SDEs and their applications in finance," Quantitative Finance, Taylor & Francis Journals, vol. 11(3), pages 343-348.
2 papers by this author were announced in NEP, and specifically in the following field reports (number of papers):
  1. NEP-BAN: Banking (2) 2011-12-19 2011-12-19. Author is listed

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Lijun Bo should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.